# SDR SWAA2021042257991

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 294 S1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN S-1 STRINGER CLIP CRACKED AT BS294. MARKED / REMOVED; FABRICATED; & INSTALLED PASSENGER CABIN S-1 STRINGER CLIP AT BS 294 PER SRM 51-40-02-0G-0 STEP 4 FIGURE 8; BOEING DRAWING: 141A1250; & BOEING DRAWING: 141A0741. CORROSION INHIBITING COMPOUND RESTORED PER AMM 51-21-91-620-802. STRINGER CLIP FABRICATED USING 7075-T62 EXTRUSION LOT# 1388621-1.
